Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #33946

    kat5638
    Participant

    I’m on session 24 today. I had a dip around week 3 then I was feeling great last week but Sunday I started feeling bad again and crying all the time. Is this a second dip? I’m so confused and discouraged because I thought this was working and now I feel like I’m right back to the beginning. Any encouragement or advice would be greatly appreciated!

    Kat

    #34245

    junebeatle
    Participant

    @kat5638, I’m sorry your experiencing such a roller coaster of emotions. My experience was the same. I had to extend my treatments an additional 10 for taper. I was thinking I was better last week taking kids to Disney World and my suicidal thoughts ended..then this week I have my cycle and the thoughts are returning and today crying 2X with only 1 more session this week. I see things more clearly so I think it did something, but I’m not as well as I was just last week. Even my kids & husband are like what happened you were doing so well. I’m going to wait to see what happens after the treatments too. I’ve been on Valium for 6 months & that surely adds to my depression & irritability. I can’t tolerate meds & Ketamine didn’t work, so if anything I would repeat this process again since I do feel some benefit, just not as much as I was hoping. I was severely depressed though, like dementia depressed. Good luck & keep fighting! Also communicate with your doctor, that’s been really helpful.

    #34247

    catnip123
    Participant

    My mood has gone up and down a few times during the 1st 6 weeks of treatment

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.